PROPOSED AGENDA Scientific and Statistical Committee

Pacific Fishery Management Council Sheraton Portland Airport Hotel Mt. St. Helens C Room 8235 NE Airport Way Portland, OR 97220 Telephone: 503-281-2500g

April 5-6, 2018

Scientific and Statistical Committee (SSC) meetings are open to the public, and public comments will be accepted during the scheduled public comment period. Public comment at times other than the established public comment period will be taken at the discretion of the SSC Chair.

Committee member work assignments are noted in parentheses at the end of each agenda item. The first name listed is the discussion leader and the second, the rapporteur. A suggestion for the amount of time each agenda item should take is provided. All times are approximate and subject to change. At the time the agenda is approved, priorities can be set and these times revised. Discussion leaders should determine whether more or less time is required, and request the agenda be amended.

THURSDAY, APRIL 5, 2018 – 8 AM

A. Call to Order

- 1. Call to Order and Introductions
- 2. Report of the Executive Director
- 3. Approve Agenda and March 2018 Minutes
- 4. Subcommittee Assignments Current assignments are listed at the end of this agenda
- 5. Open Discussion and Future Meeting Planning (8 a.m., 45 minutes) *No Report to Council*

H. Council Administrative Matters

2. Membership Appointments and Council Operating Procedures (SSC Closed Session) (8:45 a.m., 15 minutes) *Report to Council on Friday (Council Closed Session)*

John Field Chuck Tracy

C. Coastal Pelagic Species Management

 2. 2018 Exempted Fishing Permits, Final Approval Mike Okoniewski and Diane Pleschner-Steele (9 a.m., 45 minutes; Brown, Key) Report to Council on Friday

BREAK (9:45-10 a.m.)

3. Acoustic Trawl Survey Methodology Review - Final Approval
(10 a.m., 1. 5 hours; **Punt, Hamel**) *Report to Council on Saturday*André Punt

LUNCH (11:30 a.m.-1 p.m.)

- 4. Process for Review of Reference Points for Monitored Stocks (1 p.m., 2 hours; **Satterthwaite, Punt**) *Report to Council on Saturday*
- 5. Pacific Sardine Assessment, Harvest Specifications, and Management Measures – Final Action Kevin Hill (3 p.m., 1 hour; Byrne, Berger) Report to Council on Sunday

PUBLIC COMMENT PERIOD

4 p.m. (or immediately following Agenda Item C.5) Public comments, including comments on issues not on the agenda, are accepted at this time.

A. SSC Administrative Matters, Continued

6. Review Statements (Following public comment period)

FRIDAY, APRIL 6, 2018 - 8 AM

A. SSC Administrative Matters, continued

7. Review Statements (8 a.m., 1 hour)

F. Groundfish Management

Essential Fish Habitat (EFH) and Rockfish Conservation Area (RCA) Amendment 28

 Final Action – Part 1
 Gretchen Hanshew
 (9 a.m., 3 hours; Budrick, Sampson) Report to Council on Sunday

LUNCH (12-1:30 p.m.)

E. Salmon Management

3. Methodology Review Preliminary Topic Selection Michael O'Farrell (1:30 p.m., 1 hour; **Sharma, Shelton**) *Report to the Council on Monday*

A. SSC Administrative Matters, Continued

8. Review Statements (2:30 p.m.)

ADJOURN

•

Salmon	Groundfish	Coastal Pelagic Species	Highly Migratory Species	Economics	Ecosystem- Based Management
Galen Johnson	David Sampson	André Punt	Aaron Berger	Cameron Speir	Dan Holland
John Budrick	Aaron Berger	Aaron Berger	John Field	Michael Harte	Evelyn Brown
Alan Byrne	John Budrick	Evelyn Brown	Michael Harte	Dan Holland	John Field
Owen Hamel	John Field	John Budrick	Dan Holland	André Punt	Michael Harte
Michael Harte	Owen Hamel	Alan Byrne	André Punt	David Sampson	Galen Johnson
Will Satterthwaite	Meisha Key	John Field	David Sampson		André Punt
Rishi Sharma	André Punt	Owen Hamel	Rishi Sharma		Will Satterthwaite
Ole Shelton	Rishi Sharma	Meisha Key			Ole Shelton
Cameron Speir	Tien-Shui Tsou	Will Satterthwaite			Cameron Speir
		Tien-Shui Tsou			Tien-Shui Tsou

SSC Subcommittee Assignments, April 2018

Bold denotes Subcommittee Chairperson

PFMC 03/20/18